My daughter has been taking Accutane since 10 days ago and her acne seems to be getting worse instead of better.
I'm 37 now it worked great for me. Try to start at a young age because it can leave bad scares the longer u wait. trust me the first 3 months are painful. IN 10 TO 20 DAYS THE SKIN turns red and irritation but don't give up this is common. Then the skin starts to peel then new skin appears. All so stay out of the sun it can make skin more soar. Sorry I just got up when writing this. It is very painful but it changed my life don't give up try some cream. Trust me my case was bad if you need more info text me GOOD LUCK Shawn
I am 8 days in with my treatment. My dermatologist told me 'within the 1st month I may notice things get worse but to stick with it cause it will get better'. The dryness and itching is driving me bonkers, but I am not getting worse, my skin is looking a lot better already. I need to stick it out!
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Accutane for 4 months. My doctor said that he can only allow me to take it for a?
Posted 14 Jun 2010 • 1 answer
Posted 20 Jun 2010 • 1 answer
Posted 15 Jul 2010 • 3 answers
Posted 28 Jan 2013 • 1 answer
Can I wear make up on accutane? if so, will I still have the results I'm looking for? -clearer skin?
Posted 30 Oct 2014 • 1 answer